# SDR SWAA2024010310835

- Difficulty date: October 15, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 8 LOWER SKIN LOCATED SLAT STATION 451.97 AT RT WING 2023-651791<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138003; DUE DATE: 27-MAR-24;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X1693P030456; DUE DATE: 12 MAR 24.;[03] PERFORMED PERMANENT REPAIR ON SLAT 8 LOWER SKIN LOCATED SLAT STATION 451.97 AT RT WING IAW B737-700 SRM 57-42-01-2R-8. REPAIR 8 AND SRM 51-40-02.SEE INDIVIDUAL SIGN OFF BELLOW.;[04] PERFORMED PERMANENT REPAIR ON SLAT 8 LOWER SKIN LOCATED SLAT STATION 451.97 AT RT WING IAW B737-700 SRM 57-42-01-2R-8. REPAIR 8 AND SRM 51-40-02.SEE INDIVIDUAL SIGN OFF BELLOW. COMPLETE TASK CERTIFIED
